# SDR DALA2017011300305

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 41,927 hours, 27,814 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cam
- Condition: Contaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING DURING FLIGHT CONTROL CHECK.  FOUND SAND AND DEBRIS STUCK TO CAM FOLLOWER PLAT ON TOP OF MIXER.  CLEANED.  OPERATION CHECKS GOOD.  (LP# 9461644)
